# SDR DALA1015080687

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 38,897 hours, 17,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT AT ROW 19D INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT SOCKET ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
